# SDR UALA2009012900315

- Difficulty date: January 28, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 62,648 hours, 20,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 140N273611
- Condition: Faulty
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS BOTH DOORS 3L AND 3R DISARMED FUNNY.  REPLACED TRIGGER MECHANISM ARM & DISARM FUNCTION.  REPLACED BOTH BEARINGS ON TORQUE TUBE FOR EMERGENCY ASSIST TRIGGER PIN.  CHECKED OPERATION, OPERATION NORMAL.
